# SDR COMA0460040

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 20,590 hours, 18,683 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 20,590 hours, 18,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK SKIN AT WS 148.00 IS CRACKED.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLERS FROM 2024-T3.125 (WVAC PO 21137) AND FILLER FROM 2024-T3.100 (WVAC PO 27013), INSTALLED IAW BOMBARDIER, INC REO 601R-57-21-120 REV D.
